# SDR DALA2025052003850

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 78,573 hours, 9,958 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 OXYGEN CONTAINER AT 49AB UNUSEABLE. CORRECTIVE ACTION: REPLACED PSU ASSY PER A330 AMM 35-21. OPS CHECK GOOD. (7171193)
